<  Back to the Polytechnique Montréal portal

Adaptive control for manufacturing systems using infinitesimal perturbation analysis

Qian-Yu Tang and El-Kébir Boukas

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28564/
Journal Title: IEEE Transactions on Automatic Control (vol. 44, no. 9)
Publisher: IEEE
DOI: 10.1109/9.788539
Official URL: https://doi.org/10.1109/9.788539
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Tang, Q.-Y., & Boukas, E.-K. (1999). Adaptive control for manufacturing systems using infinitesimal perturbation analysis. IEEE Transactions on Automatic Control, 44(9), 1719-1725. https://doi.org/10.1109/9.788539

Statistics

Dimensions

Repository Staff Only

View Item View Item